CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic  
High order symplectic integrators based on continuous-stage Runge-Kutta-Nystrom methods 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 361, 页码: 670-679
Authors:  Tang, Wensheng;  Sun, Yajuan;  Zhang, Jingjing
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Continuous-stage Runge-Kutta-Nystrom methods  Hamiltonian systems  Symplectic integrators  Legendre polynomial expansion  Simplifying assumptions  
Energy-preserving algorithm for gyrocenter dynamics of charged particles 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1521-1530
Authors:  Zhang, Ruili;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Energy-preserving algorithm  Gyrocenter system  Discrete gradient method  
Symplectic integrators with adaptive time step applied to runaway electron dynamics 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1295-1309
Authors:  Shi, Yanyan;  Sun, Yajuan;  He, Yang;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Runaway electrons  Symplectic methods  Adaptive time step  
Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1567-1588
Authors:  Ding, Zhaodong;  Shang, Zaijiu
Favorite  |  View/Download:12/0  |  Submit date:2018/10/07
Hamiltonian systems  symplectic integrators  KAM theory  invariant tori  twist symplectic mappings  Russmann's non-degeneracy  
Numerical invariant tori of symplectic integrators for integrable Hamiltonian systems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 9, 页码: 1567
Authors:  Ding, Zhaodong;  Shang, Zaijiu
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
numericalinvarianttoriofsymplecticintegratorsforintegrablehamiltoniansystems 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 9, 页码: 1567
Authors:  Ding Zhaodong;  Shang Zaijiu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
Splitting K-symplectic methods for non-canonical separable Hamiltonian problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 322, 页码: 387-399
Authors:  Zhu, Beibei;  Zhang, Ruili;  Tang, Yifa;  Tu, Xiongbiao;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
K-symplectic methods  Splitting algorithms  Gauss' methods  Generating function methods  
Geometric Numerical Integration for Peakon b-Family Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 1, 页码: 24-52
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symplectic integrator  splitting method  WENO scheme  multisymplectic integrator  peakon  shockpeakon